Search Results

There are 10807 results for: content related to: Total Vertex Irregularity Strength of Dense Graphs

  1. On the Decay of Crossing Numbers of Sparse Graphs

    Journal of Graph Theory

    Volume 80, Issue 3, November 2015, Pages: 226–251, József Balogh, Jesus Leaños and Gelasio Salazar

    Article first published online : 19 DEC 2014, DOI: 10.1002/jgt.21848

  2. A Dirac Type Condition for Properly Coloured Paths and Cycles

    Journal of Graph Theory

    Volume 76, Issue 1, May 2014, Pages: 60–87, Allan Lo

    Article first published online : 9 AUG 2013, DOI: 10.1002/jgt.21751

  3. Spectrum of the 1-Laplacian and Cheeger's Constant on Graphs

    Journal of Graph Theory

    Volume 81, Issue 2, February 2016, Pages: 167–207, K. C. Chang

    Article first published online : 14 APR 2015, DOI: 10.1002/jgt.21871

  4. Equitable List Coloring of Graphs with Bounded Degree

    Journal of Graph Theory

    Volume 74, Issue 3, November 2013, Pages: 309–334, H. A. Kierstead and A. V. Kostochka

    Article first published online : 10 DEC 2012, DOI: 10.1002/jgt.21710

  5. Mixing Homomorphisms, Recolorings, and Extending Circular Precolorings

    Journal of Graph Theory

    Volume 80, Issue 3, November 2015, Pages: 173–198, Richard C. Brewster and Jonathan A. Noel

    Article first published online : 17 DEC 2014, DOI: 10.1002/jgt.21846

  6. Extensions of Fractional Precolorings Show Discontinuous Behavior

    Journal of Graph Theory

    Volume 77, Issue 4, December 2014, Pages: 299–329, Jan van den Heuvel, Daniel Král', Martin Kupec, Jean-Sébastien Sereni and Jan Volec

    Article first published online : 13 FEB 2014, DOI: 10.1002/jgt.21787

  7. Pebbling Graphs of Diameter Three and Four

    Journal of Graph Theory

    Volume 72, Issue 4, April 2013, Pages: 398–417, Luke Postle, Noah Streib and Carl Yerger

    Article first published online : 19 MAR 2012, DOI: 10.1002/jgt.21648

  8. Cores of Imprimitive Symmetric Graphs of Order a Product of Two Distinct Primes

    Journal of Graph Theory

    Volume 81, Issue 4, April 2016, Pages: 364–392, Ricky Rotheram and Sanming Zhou

    Article first published online : 6 MAY 2015, DOI: 10.1002/jgt.21881

  9. On the Crossing Number of Kn without Computer Assistance

    Journal of Graph Theory

    Dan McQuillan and R. Bruce Richter

    Article first published online : 1 OCT 2015, DOI: 10.1002/jgt.21908

  10. Circular Chromatic Indices of Regular Graphs

    Journal of Graph Theory

    Volume 76, Issue 3, July 2014, Pages: 169–193, Cheyu Lin, Tsai-Lien Wong and Xuding Zhu

    Article first published online : 11 SEP 2013, DOI: 10.1002/jgt.21757

  11. On 5-Cycles and 6-Cycles in Regular n-Tournaments

    Journal of Graph Theory

    S. V. Savchenko

    Article first published online : 27 JAN 2016, DOI: 10.1002/jgt.21914

  12. Solution of Vizing's Problem on Interchanges for the case of Graphs with Maximum Degree 4 and Related Results

    Journal of Graph Theory

    Armen S. Asratian and Carl Johan Casselgren*

    Article first published online : 21 AUG 2015, DOI: 10.1002/jgt.21906

  13. You have free access to this content
    Graphs of Large Linear Size Are Antimagic

    Journal of Graph Theory

    Volume 81, Issue 3, March 2016, Pages: 236–261, Tom Eccles

    Article first published online : 14 APR 2015, DOI: 10.1002/jgt.21872

  14. Connectedness and Isomorphism Properties of the Zig-Zag Product of Graphs

    Journal of Graph Theory

    Daniele D'Angeli, Alfredo Donno and Ecaterina Sava-Huss

    Article first published online : 11 SEP 2015, DOI: 10.1002/jgt.21917

  15. On 2-Colorings of Hypergraphs

    Journal of Graph Theory

    Volume 80, Issue 2, October 2015, Pages: 112–135, Michael A. Henning and Anders Yeo1,

    Article first published online : 10 DEC 2014, DOI: 10.1002/jgt.21843

  16. Finding Δ(Σ) for a Surface Σ of Characteristic −4

    Journal of Graph Theory

    Rong Luo, Zhengke Miao and Yue Zhao

    Article first published online : 5 OCT 2015, DOI: 10.1002/jgt.21997

  17. Disjoint 3-Cycles in Tournaments: A Proof of The Bermond–Thomassen Conjecture for Tournaments

    Journal of Graph Theory

    Volume 75, Issue 3, March 2014, Pages: 284–302, Jørgen Bang-Jensen, Stéphane Bessy and Stéphan Thomassé

    Article first published online : 12 MAR 2013, DOI: 10.1002/jgt.21740

  18. Decomposition of Sparse Graphs into Forests and a Graph with Bounded Degree

    Journal of Graph Theory

    Volume 74, Issue 4, December 2013, Pages: 369–391, Seog-Jin Kim, Alexandr V. Kostochka, Douglas B. West, Hehui Wu and Xuding Zhu

    Article first published online : 3 JAN 2013, DOI: 10.1002/jgt.21711

  19. A Combined Logarithmic Bound on the Chromatic Index of Multigraphs

    Journal of Graph Theory

    Volume 73, Issue 3, July 2013, Pages: 239–259, Michael Plantholt*

    Article first published online : 13 JUN 2012, DOI: 10.1002/jgt.21670

  20. Connected-Homomorphism-Homogeneous Graphs

    Journal of Graph Theory

    Volume 78, Issue 1, January 2015, Pages: 1–27, Deborah C. Lockett

    Article first published online : 27 FEB 2014, DOI: 10.1002/jgt.21788